# SDR DL75E090771

- Difficulty date: March 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 297-378
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CUSP CHORD CORRODED STA 297-378 RT.  REMOVED AND REPLACED CHORD IAW SRM 51-40-02.  DURING HMV AT SAA IN SAT NR 134493.
